Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 13, NWS Fort Worth, TX

May 18, 20194 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at May 18, 2019, 1:42 PM CDT for 4 counties in Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2019, 1:42 PM CDT (18:42 UTC)
Expired
May 18, 2019, 4:45 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Collin County, TX, Dallas County, TX, Denton County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 68 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 2:35 PM CDTFLASH FLOOD3.9 Nnw Dallas, TXDELAYED REPORT: STREET FLOODING IN DALLAS AT INWOOD RD AND FOREST PARK RD NEAR UTSW. VEHICLE STRANDED IN CENTER LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 6.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2019-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2019-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 302 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2163 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
302 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
3.0
Supercell composite
16.5

Open this sounding in Storm Lab

The text

As transmitted.

546 
WGUS54 KFWD 181842
FFWFWD
TXC085-113-121-439-182145-
/O.NEW.KFWD.FF.W.0013.190518T1842Z-190518T2145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Fort Worth TX
142 PM CDT Sat May 18 2019

The National Weather Service in Fort Worth has issued a

* Flash Flood Warning for...
  Southeastern Denton County in north central Texas...
  Southeastern Tarrant County in north central Texas...
  Southern Collin County in north central Texas...
  Dallas County in north central Texas...

* Until 445 PM CDT..

* At 141 PM CDT, Doppler radar and automated rain gauges indicated
  thunderstorms producing heavy rain across the warned area. Up to 
  one inch of rain has already fallen...some of this in the past 30 
  minutes. This rainfall will lead to excessive water runoff and 
  cause flash flooding. Low-lying areas are most vulnerable to 
  rapidly rising water. Some low-water crossings may flood and 
  become impassable.

* Some locations that will experience flooding include...
  Dallas, Fort Worth, Arlington, Plano, Garland, Irving, Grand
  Prairie, McKinney, Carrollton, Frisco, Richardson, Lewisville,
  Allen, Mansfield, Euless, Desoto, Bedford, Grapevine, Cedar Hill
  and Wylie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 3327 9638 3255 9683 3256 9737 3326 9682

$$

Bain

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 18, 12:58 PM CDT, 44 minutes earlier.

Area forecast discussion, May 18, 12:58 PM CDT, 44 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
1258 PM CDT Sat May 18 2019

.AVIATION...
/18Z TAFs/

Main concern is convection moving through local terminals at this
time. Gusts up to 35-45 kt (generally out of the west/southwest)
can be expected with these storms as they move through, along with
VSBYs dropping to IFR levels.

Convection should clear Metroplex sites by approximately 20Z,
although there is a low potential for cells to linger beyond 20Z,
especially at KDAL. Cells will take slightly longer to reach KACT,
but they will also persist near the airfield longer. Therefore,
maintain TEMPO TSRA through 23Z, with some potential for
convective impacts to last even longer at Waco.

After convection clears sites, winds will be gusty from the
southwest, prior to nocturnal decoupling reducing wind speeds.
Mainly VFR expected after storms pass to the east, but then MVFR
CIGs are forecast to return after midnight. Confidence in timing
is low, however.

Picca

&&

.SHORT TERM... /Issued 250 AM CDT Sat May 18 2019/
/Through Tonight/

An episode of severe weather is expected today, although exactly
how convection and attendant threats will unfold remain in
question. There are three main points of concern discussed below,
all of which are being handled by varying degrees of quality by
latest guidance. Currently not a fan of any lone CAM solution, as
all are struggling with timing/placement of initiation within the
open warm sector. Despite this, larger scale factors can still
deliver some clues as to how things may proceed today.

Our current setup consists of a moisture-rich boundary layer (70F
dewpoints) which overspreads much of the Southern Plains, capped
by a rather stout inversion in the 700-750 mb layer. Above this
inversion, steep lapse rates of 8 C/km are contributing to rather
large MUCAPE values which will continue climbing today. A deep
upper low exists across the Intermountain west, with broad
troughing and southwest flow aloft over Texas. A lead disturbance
pivoting through this parent trough is aiding in ascent across the
Concho Valley along with increased lift associated with warm
advection from a strengthening nocturnal low-level jet. The
result of this lift can be seen on morning satellite and radar,
with an increase in convective initiation and cooling cloud tops
on all activity west of the forecast area. This region of
convection will be the first of three concerns for today.

An eventual vague organization of convection to our west is
expected to occur over the next 3-6 hours as it continues moving
eastward. This may take some time to occur, as mid-level wind
fields are still relatively weak with the fastest flow still
positioned farther to our northwest closer to the upper trough.
Shear in the lowest 3 km from San Angelo to Abilene is only about
25 kts at best at the current time based on latest objective
analysis, although these values should increase with time as wind
fields strengthen with the approaching upper trough. The increased
shear should allow a complex/cluster to materialize and move
northeastward into our western zones sometime around daybreak.
This cluster should roughly follow a trajectory along with the
lead upper disturbance responsible for its initiation, which means
it should have a tendency to track into our North Texas counties
while activity on the southern end struggles and weakens,
especially as the low-level jet begins weakening later this
morning. The severity of this convection remains in question, and
its possible it may remain weakly elevated during an unfavorable
time of day for surface-based convection. This may limit what
would otherwise be a decent threat for damaging winds. More robust
updrafts within the convective cluster would still be capable of
some marginally severe hail simply due to large elevated
instability, but the rather modest shear should limit individual
updraft intensity and longevity. If activity is able to persist
into mid/late morning and encounter better surface-based
instability, a tornado spin-up could be possible along any more
organized segments within this cluster/line.

The morning round of storms will have major implications on the
severe threat through midday and into the afternoon, which is the
second point of concern. The northeast track of the convective
cluster described above would largely leave our Central Texas
areas ripe with large diurnally-driven surface based instability
through midday. When coupled with increasing deep-layer shear,
a supercellular storm mode would be likely, and capable of all
severe hazards. Very large low-level instability and low LCL
heights could contribute to a more favorable tornado potential,
especially the farther east one's location. In addition, any
isolated supercell storms will be able to feed on rather
remarkable instability values, and should be capable of large,
potentially significant hail as well. The location for these
threats really will not be known until mid-morning when we see the
evolution of the aforementioned convective cluster and how much
contamination of the environment it may cause in its vicinity.
Any areas unaffected by early morning storms will need to pay
close attention to the weather around midday through the
afternoon. However, this threat will only exist if the morning
cluster behaves as advertised above. A slower motion with the
morning storms could cause the afternoon supercellular threat to
exist back west into the I-35 corridor as well. But a faster
motion would limit this threat to areas farther southeast. More on
this alternate scenario is discussed below.

The third point of concern is the potential for any redevelopment
along the dryline boundary late this afternoon which would mostly
occur across our northwest. Depending on how fast morning
convection exists our western CWA, this area should have enough
time to recover and diurnally destabilize ahead of a sharp surface
dryline. Low-level convergence and continued synoptic scale
ascent ahead of the upper trough would allow new storms to
possibly develop by late afternoon. These storms would also
likely be supercellular in nature, and capable of a renewed
severe threat west of I-35 and north of I-20 into the early
evening. This potential is rather low, and again, will hinge on
events earlier in the day.

A seemingly less likely (but not impossible) alternate scenario
is for a line of storms to develop from the early morning
convection to our west and spread through the entire forecast area
by late morning or early afternoon. Because of the reasons
previously discussed (trough lifts north, nocturnal jet weakens,
modest 0-3 km shear), a well-organized line does not seem like
the most likely solution at this time. However, if it were to
occur, it would feature a threat for strong/damaging winds across
much of the forecast area along with an embedded tornado threat,
particularly east of I-35. This scenario would virtually end the
chance for any new afternoon development anywhere in the forecast
area.

By late evening, all activity should be exiting the area to the
southeast. A weak surface cold front will nudge into our
northwestern zones with cooler and drier air behind it. This
should lead to a rather quiet overnight period heading into Sunday
morning with cooler lows than previous nights.

-Stalley

&&

.LONG TERM... /Issued 250 AM CDT Sat May 18 2019/
/Sunday through Next Weekend/

An upper low will drop southeast across California on Sunday and
approach North and Central Texas from the west on Monday.
Light east to southeast winds on Sunday will veer and pick up
speed on Monday as the approaching low induces and helps to
strengthen a lee surface trough, with speeds of 15 to 25 MPH
expected by Monday afternoon. A weak ripple ahead of the low
pressure system could generate isolated convection across the
northwest third of the region on Monday, but the presence of a
capping inversion should keep Monday POPs on the low side.

A stronger shortwave pivoting around the base of the upper low
will generate more widespread thunderstorms across Northwest Texas
Monday afternoon. Forcing for ascent produced by the disturbance
combined with a strong low level jet should maintain convection
Monday night as activity moves into northwestern portions of the
CWA. Shear and instability will be sufficient for some of these
thunderstorms to become severe with both a damaging wind and a
hail threat present. A potential for a few tornadoes will also
exist, though the tornado threat will be likely be higher
northwest of the region where earlier activity will have likely
been composed of supercells.

A QLCS type of complex should be ongoing Tuesday morning as
activity approaches the I-35 corridor. The upper low (along with
its pivoting shortwave) will race off to the northeast during he
day, taking the better forcing with it. This and the weakening low
level jet will cause convection to weaken some during the morning
hours, but activity should re-intensify by midday as outflow
pushes into a moist and unstable environment. A few strong to
severe thunderstorms will again be possible Tuesday afternoon
along an east of I-35. Training convection will become more
likely during this time along with the potential for heavy rain
and localized flash flooding. Activity will push off to our east
Tuesday evening, which may be followed by patchy dense fog Tuesday
night due to clearing skies and saturated soils.

The rest of the week still looks to be dominated by a ridge in the
southeast part of the CONUS and a trough in the southwest, with
isolated dryline convection possible in our west and northwest
counties each evening. Temperatures will be slightly above normal
due to the influence of the ridge, with highs approaching 90 each
afternoon. Slightly better rain chances will become possible next
weekend as a piece of the southwest trough breaks off and moves
east around the northwest periphery of the southeast ridge. Even
better rain chances may return early the following week as the
next upper low approaches.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    79  66  86  70  86 / 100  40   0   0  20
Waco                80  71  88  72  86 /  90  30   0  10   5
Paris               77  68  85  65  86 / 100  70   0   5  20
Denton              79  60  87  68  86 / 100  40   0   5  30
McKinney            77  64  85  68  86 / 100  50   0   5  20
Dallas              79  67  87  72  88 / 100  40   0   0  20
Terrell             80  69  86  70  87 / 100  60   0   5  10
Corsicana           80  72  89  72  87 / 100  60   0   5   5
Temple              80  71  90  72  87 /  90  30   5  10   0
Mineral Wells       83  57  87  67  86 / 100  30   0   0  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&

11/79
Hazardous weather outlook, May 18, 12:49 PM CDT, 53 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
1249 PM CDT Sat May 18 2019

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191215-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
1249 PM CDT Sat May 18 2019

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
A line of thunderstorms move east across North and Central Texas
through the afternoon. The main hazards will be damaging winds and
hail. A few storms may develop ahead of the main line of storms and
will be capable of damaging winds and hail as well as a few
tornadoes. Thunderstorms will end from west to east through the
evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
After a break in thunderstorm chances on Sunday, additional storms
are possible on Monday and Tuesday across the region. Severe weather
will be possible during this time as well.

Low thunderstorm chances will also exist on Wednesday afternoon.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is likely across most of North and Central Texas
through the afternoon.

In the hours before

Local storm report, May 18, 1:02 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
102 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     15 N FORT WORTH         32.97N  97.34W
05/18/2019  M58 MPH          TARRANT            TX   ASOS

            KAFW ASOS REPORTS 50KT WIND GUST AT 1230 PM
Local storm report, May 18, 1:07 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLASH FLOOD      HASLET                  32.923N  97.381W
05/18/2019                   TARRANT            TX   AMATEUR RADIO

            REPORTS OF STREET FLOODING AND WATER NEAR THE HOUSES
            NEAR 287 AND BONS RANCH RD. IN THE VAN ZANDT SUBDIVISION
Local storm report, May 18, 1:11 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
111 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0109 PM     TSTM WND GST     2.5 ESE GRAPEVINE       32.92N  97.04W
05/18/2019  M62 MPH          TARRANT            TX   ASOS

            DFW AIRPORT ASOS REPORTS 62 MPH WIND GUST
Local storm report, May 18, 1:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND DMG     ALLEN                   33.10N  96.68W
05/18/2019                   COLLIN             TX   AMATEUR RADIO

            LARGE TREES, ABOUT 12 INCH IN DIAMETER SNAPPED AT BASE
            IN ALLEN.
Local storm report, May 18, 1:20 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 PM     TSTM WND GST     1 NNW ADDISON           32.96N  96.83W
05/18/2019  M58 MPH          DALLAS             TX   ASOS

            ADDISON AIRPORT REPORTS GUST OF 58 MPH
Local storm report, May 18, 1:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
136 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     HAIL             2.5 N BURLESON          32.57N  97.32W
05/18/2019  E1.00 INCH       JOHNSON            TX   AMATEUR RADIO

            REPORTS OF QUARTER SIZE HAIL IN BURLESON IN TWO
            LOCATIONS (BOTH JOHNSON AND TARRANT CO). I-35 AND HIDDEN
            CREEK AND 157 AND TURNEY WAY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:44 PM CDTRiver Flood WarningFWDHunt61 hr
May 17, 7:44 PM CDTRiver Flood WarningFWDHunt, Rockwall62 hr
May 17, 8:13 PM CDTRiver Flood WarningFWDDallas4 days
May 18, 2:44 AM CDTSpecial Weather StatementFWDEastland31 min
May 18, 6:02 AM CDTSpecial Weather StatementFWDEastland28 min
May 18, 6:33 AM CDTSpecial Weather StatementFWDStephens27 min
May 18, 7:08 AM CDTSpecial Weather StatementFWDPalo Pinto37 min
May 18, 7:51 AM CDTSevere Thunderstorm WarningFWDStephens, Young54 min
May 18, 7:56 AM CDTSpecial Weather StatementFWDJack34 min
May 18, 8:10 AM CDTTornado WarningFWDYoung20 min
May 18, 8:33 AM CDTSpecial Weather StatementFWDJack27 min
May 18, 8:47 AM CDTSpecial Weather StatementFWDStephens, Young28 min
May 18, 9:11 AM CDTSpecial Weather StatementFWDStephens34 min
May 18, 9:30 AM CDTSevere Thunderstorm WarningFWDEastland60 min
May 18, 9:37 AM CDTAreal Flood AdvisoryFWDJack, Palo Pinto, Stephens, Young3 hr
May 18, 9:52 AM CDTSpecial Weather StatementFWDMontague23 min
May 18, 9:58 AM CDTSpecial Weather StatementFWDPalo Pinto32 min
May 18, 10:12 AM CDTAreal Flood AdvisoryFWDMontague3 hr
May 18, 10:39 AM CDTSpecial Weather StatementFWDPalo Pinto, Parker, Wise36 min
May 18, 11:04 AM CDTSpecial Weather StatementFWDCooke, Denton, Grayson41 min
May 18, 11:14 AM CDTSpecial Weather StatementFWDParker, Tarrant46 min
May 18, 11:40 AM CDTSpecial Weather StatementFWDCollin, Denton, Grayson50 min
May 18, 11:44 AM CDTAreal Flood AdvisoryFWDDenton, Parker, Tarrant, Wise3 hr
May 18, 11:58 AM CDTSpecial Weather StatementFWDParker, Tarrant47 min
May 18, 12:16 PM CDTAreal Flood AdvisoryFWDCollin, Denton, Grayson3 hr
May 18, 12:26 PM CDTSpecial Weather StatementFWDCollin, Denton, Fannin, Grayson49 min
May 18, 12:32 PM CDTSevere Thunderstorm WarningFWDTarrant58 min
May 18, 12:36 PM CDTSevere Thunderstorm WarningFWDDenton54 min
May 18, 12:37 PM CDTFlash Flood WarningFWDDenton, Tarrant3 hr
May 18, 12:59 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas61 min
May 18, 1:04 PM CDTRiver Flood WarningFWDDenton45 hr
May 18, 1:06 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Tarrant3 hr
May 18, 1:27 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant33 min
May 18, 1:45 PM CDTAreal Flood AdvisoryFWDJohnson3 hr
May 18, 1:55 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Johnson, Tarrant65 min
May 18, 2:06 PM CDTSevere Thunderstorm WarningFWDBell, Coryell54 min
May 18, 2:14 PM CDTRiver Flood WarningFWDWise6 days
May 18, 2:14 PM CDTRiver Flood WarningFWDDallas25 hr
May 18, 2:14 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, McLennan61 min
May 18, 2:33 PM CDTRiver Flood WarningFWDDallas7 hr
May 18, 2:41 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro64 min
May 18, 2:42 PM CDTAreal Flood AdvisoryFWDCollin, Dallas, Hunt, Kaufman, Rockwall3 hr
May 18, 2:43 PM CDTSevere Thunderstorm WarningFWDFalls, McLennan62 min
May 18, 2:50 PM CDTSpecial Weather StatementFWDHunt25 min
May 18, 2:59 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Hunt, Kaufman, Rockwall61 min
May 18, 2:59 PM CDTSevere Thunderstorm WarningFWDBell31 min
May 18, 3:02 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt58 min
May 18, 3:09 PM CDTSpecial Weather StatementFWDJohnson51 min
May 18, 3:23 PM CDTTornado WarningFWDEllis, Navarro22 min
May 18, 3:33 PM CDTSevere Thunderstorm WarningFWDHenderson, Kaufman42 min
May 18, 3:37 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, McLennan38 min
May 18, 3:46 PM CDTTornado WarningFWDKaufman, Van Zandt29 min
May 18, 3:57 PM CDTSevere Thunderstorm WarningFWDDelta, Fannin, Hopkins, Hunt, Lamar63 min
May 18, 3:58 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt62 min
May 18, 4:05 PM CDTSevere Thunderstorm WarningFWDFalls, Freestone, Limestone55 min
May 18, 4:09 PM CDTSevere Thunderstorm WarningFWDVan Zandt51 min
May 18, 4:24 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar50 min
May 18, 4:31 PM CDTAreal Flood AdvisoryFWDDelta, Hopkins, Lamar3 hr
May 18, 4:36 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson54 min
May 18, 4:46 PM CDTSpecial Weather StatementFWDFannin44 min
May 18, 4:59 PM CDTSevere Thunderstorm WarningFWDFreestone, Limestone61 min
May 18, 5:01 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
May 18, 5:29 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson38 min
May 18, 5:30 PM CDTRiver Flood WarningFWDDallas13 hr
May 18, 5:45 PM CDTFlash Flood WarningFWDFreestone, Limestone2 hr
May 18, 5:59 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone, Limestone61 min
May 18, 6:06 PM CDTRiver Flood WarningFWDLimestone32 hr
May 18, 6:10 PM CDTRiver Flood WarningFWDCollin31 hr
May 18, 6:33 PM CDTSpecial Weather StatementFWDLimestone42 min
May 18, 6:40 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
May 18, 6:49 PM CDTSevere Thunderstorm WarningFWDFreestone, Leon, Limestone, Robertson56 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.